# SDR 99ZZZX2204

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17RR
- Make and model: Cessna 152
- Aircraft serial: 15287134
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Part time: 8,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD HINGE ATTACH POINT CRACKED AROUND RIVETS ON SPAR.  POSSIBLE CAUSE IS OIL CANNING OF ATTACH POINT ON SPAR.
